Alert archive / California / Storm Warnings in 2022

Storm Warning 1, NWS Eureka, CA

April 8, 2022

NWS Eureka, CA issued this storm warning at Apr 8, 2022, 8:03 PM PDT. It took effect at Apr 9, 2022, 3:00 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2022, 8:03 PM PDT (03:03 UTC)
In effect from
Apr 9, 2022, 3:00 AM PDT
Expired
Apr 9, 2022, 8:21 PM PDT
In force
17 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

063 
WHUS76 KEKA 090303
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
803 PM PDT Fri Apr 8 2022

PZZ450-091115-
/O.EXP.KEKA.SC.Y.0037.000000T0000Z-220409T0300Z/
/O.EXT.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino out 10 nm-
803 PM PDT Fri Apr 8 2022

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-091115-
/O.EXP.KEKA.SC.Y.0037.000000T0000Z-220409T0300Z/
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
803 PM PDT Fri Apr 8 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-091115-
/O.EXT.KEKA.GL.W.0013.000000T0000Z-220409T1000Z/
/O.NEW.KEKA.SR.W.0001.220409T1000Z-220410T0300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
803 PM PDT Fri Apr 8 2022

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...STORM WARNING IN EFFECT FROM 3 AM TO 8 PM PDT SATURDAY...

* WHAT...For the Storm Warning, north winds 35 to 40 kt with 
  gusts up to 50 kt and seas 12 to 15 feet expected. For the 
  Gale Warning, north winds 30 to 35 kt with gusts up to 45 kt 
  and seas 10 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Storm Warning, from 3 AM to 8 PM PDT Saturday. 
  For the Gale Warning, until 3 AM PDT Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-091115-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
803 PM PDT Fri Apr 8 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 50 kt and 
  seas 9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
4 follow-up statements
219 
WHUS76 KEKA 090947
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
247 AM PDT Sat Apr 9 2022

PZZ475-091800-
/O.EXP.KEKA.GL.W.0013.000000T0000Z-220409T1000Z/
/O.CON.KEKA.SR.W.0001.220409T1000Z-220410T0300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
247 AM PDT Sat Apr 9 2022

...STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

* WHAT...North winds 35 to 40 kt with gusts up to 50 kt and seas 
  13 to 15 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-091800-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino out 10 nm-
247 AM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-091800-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
247 AM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 50 kt and 
  seas 10 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-091800-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
247 AM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  11 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
131 
WHUS76 KEKA 091513
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
813 AM PDT Sat Apr 9 2022

PZZ450-092315-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino out 10 nm-
813 AM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  10 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-092315-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
813 AM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 50 kt and 
  seas 10 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-092315-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
813 AM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-092315-
/O.CON.KEKA.SR.W.0001.000000T0000Z-220410T0300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
813 AM PDT Sat Apr 9 2022

...STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...North winds 35 to 40 kt with gusts up to 50 kt and seas 
  13 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
570 
WHUS76 KEKA 092133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
233 PM PDT Sat Apr 9 2022

PZZ455-100545-
/O.EXT.KEKA.GL.W.0013.000000T0000Z-220410T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
233 PM PDT Sat Apr 9 2022

...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 50 kt and 
  seas 10 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-100400-
/O.EXT.KEKA.SR.W.0001.000000T0000Z-220410T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
233 PM PDT Sat Apr 9 2022

...STORM WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...North winds 35 to 40 kt with gusts up to 50 kt and seas 
  13 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-100545-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino out 10 nm-
233 PM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-100545-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
233 PM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
586 
WHUS76 KEKA 100321
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
821 PM PDT Sat Apr 9 2022

PZZ475-101130-
/O.CAN.KEKA.SR.W.0001.000000T0000Z-220410T0400Z/
/O.EXB.KEKA.GL.W.0013.000000T0000Z-220410T2100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
821 PM PDT Sat Apr 9 2022

...GALE WARNING IN EFFECT UNTIL 2 PM PDT SUNDAY...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 
  12 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 2 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-101130-
/O.EXT.KEKA.GL.W.0013.000000T0000Z-220411T0300Z/
Cape Mendocino to Pt Arena out 10 nm-
821 PM PDT Sat Apr 9 2022

...GALE WARNING NOW IN EFFECT UNTIL 8 PM PDT SUNDAY...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 8 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-101000-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino out 10 nm-
821 PM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-101000-
/O.CON.KEKA.GL.W.0013.000000T0000Z-220410T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
821 PM PDT Sat Apr 9 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 45 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this storm warning went out at Apr 8, 7:58 PM PDT, 5 minutes earlier.

Area forecast discussion, Apr 8, 7:58 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
758 PM PDT Fri Apr 8 2022

.SYNOPSIS...Strong north winds will occur across Northwest
California through Sunday morning. Thereafter, a vigorous upper-
level storm system will move southeast across the region during
Monday and aid in shower development, mountain snow, and coastal
thunderstorms and small hail. After Monday, cool showery weather
will continue through mid week.

&&

.DISCUSSION...A shortwave trough was exiting east away from the
region this evening, and in its wake strong high pressure was
building from the NERN PAC east across Oregon and south into
Nevada. Strong north winds gusting from 20 to 40 mph have
developed in response to the area of high pressure, and these
winds are forecast to remain strong through Sunday
morning...particularly along the coast, and the interior ridges of
Lake and Mendocino Counties.

A compact area of surface low pressure is then forecast to
approach the WA/OR coast Sunday afternoon into the night. North
winds will dissipate as a result, and frontal rains will spread
across Del Norte and Humboldt Counties late Sunday evening.
Periods of moderate rain will become increasingly probable across
the remainder of NWRN CA Monday morning, with northwesterly
onshore flow aiding in continued shower activity Monday afternoon
into Tuesday. Midlevel temperatures will also cool during Monday,
with 700 mb temperatures falling at or below -14C. That will aid
in snow levels fluctuating between 1500 to 3000 feet during
periods of passing showers, with several inches of storm total
snowfall likely occurring at highway pass levels in Del Norte,
Humboldt, and Trinity Counties.

Large-scale troughing is forecast to occur across much of the
CONUS during early to middle portions of next week. Embedded
disturbances may subsequently drop southeast around the western
periphery of the larger wave and aid in additional periods of
shower activity. However, confidence in the timing of those
features is low at this time.

Garner

&&

.AVIATION...Strong northerlies associated with high pressure
over the NERN PAC were occurring across much of NWRN CA this
evening. The strong northerlies will aid in mixing out lower
clouds, but scattered to few cloud cover may stick around Humboldt
Bay this evening. Otherwise, VFR conditions are expected over the
region.

Winds along the coast will slightly subside throughout the night
and then strengthen tomorrow morning. Elsewhere, winds across the
interior will vary with location and terrain. Models indicate
that winds will pick back up by mid morning tomorrow and have the
potential to be even stronger throughout the day. While winds at
the surface are expected to weaken overnight, strong winds aloft
will persist. As a result, low level windshear may become a threat
at most terminals overnight until the surface winds pick back up
tomorrow morning.

&&

.MARINE...Strong high pressure over the NERN PAC will aid in gale
force northerlies across all marine waters through Saturday. In
addition, a period of storm force gusts is expected over marine
zone 475, which is south of Cape Mendocino. In addition, steep
hazardous seas will be probable across the waters throughout the
weekend. Otherwise, a NW swell will continue to diminish into the
weekend, but a larger NW swell is forecast to move through the
coastal waters early next week.

&&

.FIRE WEATHER...Periods of north winds gusting from 30 to 50 mph
will occur at ridge level across Lake and Mendocino Counties
through Sunday morning. In addition, an exceptionally dry airmass
with relative humidity values in the single digits and teens will
be located at elevations at and above 2000 feet MSL. However,
despite the critical combination of strong winds and dry air,
fuels are generally not receptive to large rapid fire growth.
Thus, a red flag warning has not been issued.

Garner

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory from 11 AM Saturday to 11 AM PDT Sunday for
     CAZ101-103-104-106>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 3 AM PDT Sunday for PZZ450-455-470.

     Storm Warning from 3 AM to 8 PM PDT Saturday for PZZ475.

     Gale Warning until 3 AM PDT Saturday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Apr 8, 7:01 PM PDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
701 PM PDT Fri Apr 8 2022

CAZ101-103-104-106>115-100215-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
701 PM PDT Fri Apr 8 2022

...WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 11 AM PDT SUNDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Wind Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-100215-
Del Norte Interior-Northern Humboldt Interior-
701 PM PDT Fri Apr 8 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:49 PM PDTWinter Weather AdvisoryEKADel Norte, Humboldt, Trinity3 days
Apr 9, 3:00 PM PDTFrost AdvisoryEKADel Norte, Humboldt, Mendocino18 hr
Apr 9, 3:00 PM PDTFreeze WarningEKALake, Mendocino18 hr

Nearby

Storm Warnings in California, 2022Every storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.